# SDR SWAA073516

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 54,670 hours, 37,444 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 6937317
- Part serial: D00908
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  HYD A-SYS OVERHEAT LIGHT ILLUMINATED, DIM -TEST C/B TRIPPED AND MASTER CAUTION SYS LOSS.  REMOVED AND REPLACED HYD A-SYS PUMP & OVERHEAD HYD CONTROL MODULE PER MM.
